Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Surfaces with metric and curvature tensors that depend on one coordinate only are general helicoids

Author: James G. Simmonds
Journal: Quart. Appl. Math. 37 (1979), 82-85
MSC: Primary 53A05
DOI: https://doi.org/10.1090/qam/530671
MathSciNet review: 530671
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05

Additional Information

DOI: https://doi.org/10.1090/qam/530671
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society